i have read all the comments people have made about there problems so far, cause im trying to find out what it is that i have,
and everything people are writting is exactly what i am suffering at this moment.
this is what has happend.
it started of not as painful and i told my mum and we thought it was a UTI ( urinal tract infection ) so my mum brought me the ural satchechts, they did nothing and the syptoms progressed, then i went to the doctor a week ater and he put me on some antibiotics it was a 5 days tablet course the pain eassed of while i was on them but did not dissapear, then when the pain came back even worse when i had finished the tablets so i went back to the doctor and said this isnt working what is wrong with me? so i had a urine sample test, they results came back and there was nothing wrong they could find in the urine test but the pain was getting worse so i went back to the doctor again an now i am on a different kind of anti biotic wich so far isn't helping me so, im going back to the doctor again! i want this gone,
i get this feeling that i have to pee and its kinda stinginy/tingly feeling so i go peee then i feel like i have to pee more but nothing comes out so i have to use ym muscles and help push it out then the tiny bit comes out and then it happens again every minute, then when i get of the toilet the pain is still there and 10 minutes later i am back on the toilet and it starts again this has been going on for a while now and its getting worse each day, it is getting to the point were i can not take much more of it. i have been drinking plenty of water like the doc said but its not helping me. i have had unprotected sex with my boyfriend but am not sure if that has anything to do with this..
does anybody have this problem or has had before and what is it? and what can u do to stop it!!!!!!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?